MathSciNet Relay Station
MathSciNet bibliographic data
MR1846845 (2003a:30030) 30D05 (37F50)
Levin, G. M. Letter to the editors: "Symmetries on Julia sets'' [Mat. Zametki 48 (1990), no. 5, 72–79; MR1092156 (92e:30015)]. (Russian) Mat. Zametki 69 (2001), no. 3, 479--480; translation in Math. Notes 69 (2001), no. 3-4, 432–433
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement